Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having nose bleeding for past 6 months. Is it due to BP?

Hi, I m having nose bleeding for past 6 months. It used to happens on frequent basis. ( Like twice or thrice in a week). It happens anytime like while sitting down watching tv, or having something. It bleed allot. Then I feel very light headed. I feels tired and weak. what should I do? I have consulted Doctors too. Doctors used to say it due to High BP . But sometime when my BP is under control, then also it used to bleed. Please suggest.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
Generally, the commonest cause of nose bleeding caused epistaxis is idiopathic, meaning of no known cause. High blood pressure can cause hypertension, but is usually accompanied by other signs and symptoms of hypertension.
Other causes of nose bleeding like chronic rhinitis, clotting factor abnormalities and at times certain tumours are worth being excluded. It shall be interesting for you to get consulted by an ENT specialist too, and the blood pressure well controlled.
best regards,
Luchuo, MD.
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor